# SDR CA110608001

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 6,242 hours
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 55231054142
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT PHASE 5 TASK 23-61-00-760 INSP OF STATIC WICKS, IT WAS NOTED THAT EVEN THOUGH THE RESISTANCE CHECK WAS WITHIN LIMITS, THE STATIC WICK BASE APPEARED TO BE NO LONGER BONDED TO THE SKIN ON BOTH AILERONS AND THE WING T/E.  WHEN THE STATIC WICK BASES WERE REMOVED, LIGHT CORROSION WAS FOUND UNDER ALL EXCEPT THE OTBD WING T/E WHERE CORROSION WAS FAIRLY EXTENSIVE. IN ATTEMPTING TO BLEND OUT THE CORROSION THE 0.025" SKIN OF THE WING TIP T/E WAS REDUCED TO LESS THAN 0.020" THICKNESS WHICH IS MORE THAN THE SRM 51-10-01, PARA 2 A. ALLOWS.  BUT SINCE THIS SEEMS TO BE BECOMING A FLEET WIDE ISSUE WE HAVE APPLIED TO MFG ENGINEERING FOR A REPAIR.
